Ask The Doctor > Questions & Answers > Iron pills were giving side effects

Iron pills were giving side effects

Patient: Since I was anemic and the Iron pills were giving side affects the doctors ordered Ferritin transfusion a week ago

 

 

Doctor: Thank you for your question. We are not certain what type of side affects you were experiencing from your iron pills. Pl ease respond to us with more detail on the side effects you are experiencing so we can advise you accordingly. We recommend that you follow your doctors prescription as they would have a better grasp on what side effects you are experiencing from oral iron medication.Thank you for choosing Askthedoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment